# SDR ABXA9500803

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion Fitting
- Part number: 5924841507
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE LEFT MAIN LANDING GEAR TRUNNION FITTING CORRODED AT THE FORWARD ATTACH LUG.  REPLACED TRUNNION FITTING IAW ABX EA SB57-03131-MA.
